| Model Number |
PCF-H190TL |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope for a separate issue.During the initial evaluation of the returned device, dark residue was observed in the small light guide lens.There was no patient involvement.
Additional Manufacturer Narrative
The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.